Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 40, Number 3

All articles in this issue are freely accessible.

On a certain class of elastic materials with nonelliptic energy densities
N. Kikuchi and N. Triantafyllidis.
Quart. Appl. Math. 40 (1982), 241-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678196
Some exact solutions describing unsteady plane gas flows with shocks
P. L. Sachdev and A. Venkataswamy Reddy.
Quart. Appl. Math. 40 (1982), 249-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678197
Inverse scattering for an exterior Dirichlet problem
S. I. Hariharan.
Quart. Appl. Math. 40 (1982), 273-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678198
On static similarity deformations for isotropic materials
James M. Hill.
Quart. Appl. Math. 40 (1982), 287-291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678199
Limiting behavior of a class of nonlinear reaction diffusion equations
Charles J. Holland.
Quart. Appl. Math. 40 (1982), 293-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678200
Optimization of crystal growth with diffusion
Gustaf Gripenberg.
Quart. Appl. Math. 40 (1982), 297-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678201
Fourier transform perturbation solution of elliptic equations with small nonlinearities
S. C. Chikwendu.
Quart. Appl. Math. 40 (1982), 311-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678202
Extensions of a property of the heat equation to linear thermoelasticity and other theories
W. A. Day.
Quart. Appl. Math. 40 (1982), 319-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678203
Harmonic analysis of a source identification problem
E. M. Arnold.
Quart. Appl. Math. 40 (1982), 331-338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678204
On a geophysical inviscid vortex
Robert A. Granger.
Quart. Appl. Math. 40 (1982), 339-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678205
A Hopf bifurcation in single-loop positive-feedback systems
James F. Selgrade.
Quart. Appl. Math. 40 (1982), 347-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678206
Solution of structural optimization problems by piecewise linearization
R. Lorentzen.
Quart. Appl. Math. 40 (1982), 353-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678207
Dynamic instability of a homogenous deformation of a thin elastic bar
Timothy J. Burns.
Quart. Appl. Math. 40 (1982), 357-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 678208

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website